# SDR 96FDEA00711

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19199
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FS 1183 BULKHEAD IS CRACKED BL 30 RT, 10 ABOVE STR 26L COMING OUT BEHIND HORIZ STIFFENER.  CRACKED AREA OF BULKHEAD REMOVED AND FILLER AND DOUBLER INSTALLED PER BOEING SB 727-53-0215.
